MathSciNet Relay Station
MathSciNet bibliographic data
MR2001644 62G08 (62D05 62F10 62G05)
Breslow, Norman; McNeney, Brad; Wellner, Jon A. Large sample theory for semiparametric regression models with two-phase, outcome dependent sampling. Ann. Statist. 31 (2003), no. 4, 1110–1139.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement